# SDR SIMA200429802

- Difficulty date: December 15, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Engine: Allsn AE3007A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION A CRACK WAS DISCOVERED ON THE FORWARD DIGITAL AT FRAME 13.  PERFORMED EDDY CURRENT INSPECTION TO DETERMINED THE LENGTH OF THE CRACK AND STOP DRILLED THE CARCK.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW STATEMENT IC2004/145-4832.  (SW21200501190)
